Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 126, NWS Nashville, TN

July 7, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 3:18 AM CDT for 6 counties in Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 3:18 AM CDT (08:18 UTC)
Expired
Jul 7, 2016, 3:45 AM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeKalb County, TN, Jackson County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:22 AM CDTTSTM WND DMGCookeville, TNNUMEROUS TREES AND POWER LINES DOWN ALL ACROSS PUTNAM COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS54 KOHX 070818
SVROHX
TNC041-087-141-175-177-185-070845-
/O.NEW.KOHX.SV.W.0126.160707T0818Z-160707T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
318 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  DE KALB COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 345 AM CDT

* AT 317 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF GAINESBORO TO 7 MILES SOUTHWEST
  OF BAXTER TO 6 MILES WEST OF SMITHVILLE...MOVING SOUTHEAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COOKEVILLE...SPARTA...SMITHVILLE...ALGOOD...MONTEREY...BAXTER...
  DOYLE...ROCK ISLAND STATE PARK...BAKERS CROSSROADS...
  BURGESS FALLS STATE PARK AND HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3625 8544 3624 8542 3623 8538 3615 8520
      3610 8522 3610 8525 3606 8524 3584 8534
      3568 8569 3596 8601 3608 8575 3633 8561
TIME...MOT...LOC 0817Z 304DEG 44KT 3627 8560 3606 8571 3596 8594 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE
1 follow-up statement
041 
WWUS54 KOHX 070832
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
332 AM CDT THU JUL 7 2016

TNC087-070842-
/O.CAN.KOHX.SV.W.0126.000000T0000Z-160707T0845Z/
JACKSON TN-
332 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3568 8568 3582 8585 3586 8590 3599 8559
      3625 8545 3625 8544 3624 8542 3623 8538
      3615 8520 3610 8522 3610 8525 3606 8524
      3584 8534
TIME...MOT...LOC 0832Z 304DEG 44KT 3617 8543 3596 8554 3586 8577 

$$

TNC041-141-175-177-185-070845-
/O.CON.KOHX.SV.W.0126.000000T0000Z-160707T0845Z/
WHITE TN-DE KALB TN-PUTNAM TN-VAN BUREN TN-WARREN TN-
332 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WHITE...SOUTHEASTERN DE KALB...CENTRAL PUTNAM...NORTHWESTERN VAN
BUREN AND NORTHEASTERN WARREN COUNTIES...

AT 332 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALGOOD TO NEAR SPARTA TO 7 MILES SOUTHEAST OF
SMITHVILLE...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SPARTA...ALGOOD...MONTEREY...DOYLE...
ROCK ISLAND STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3568 8568 3582 8585 3586 8590 3599 8559
      3625 8545 3625 8544 3624 8542 3623 8538
      3615 8520 3610 8522 3610 8525 3606 8524
      3584 8534
TIME...MOT...LOC 0832Z 304DEG 44KT 3617 8543 3596 8554 3586 8577 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:14 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 6, 11:14 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1114 PM CDT WED JUL 6 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Convection has continued to develop over far southern Illinois
down into western Kentucky this evening as upper low now centered
over far southern illinois near Carbondale with 50 knot mid level
speed max just south of low center. Believe bulk of convection
will remain north of Middle Tennessee but northeastern areas and
the Upper Cumberland could get clipped with a few showers and a
thunderstorms. Locally heavy downpours look to be the main
concern.

.AVIATION...
18Z TAF DISCUSSION.

Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions.
With this in mind, tried to tie all this up with current regional radar
trends and short range model depictions of MCS associated activity
transversing the mid state region on at least a couple of occasions thru
07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z
time frame with the second one from the 07/02Z-07/14Z time frame. During
tstm activities, MVFR fog maybe experienced. Did not want to go with tstms
throughout majority of forecast, but wanted to show potential of some
lingering pcpn behind passages, and thus addressed with vcsh remarks.
Ceilings on the whole will either be VFR TO MVFR.

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland-
Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale.

DISCUSSION......01/Boyd

&&

.AVIATION...
06Z TAF DISCUSSION.

Aviation interest should monitor terminal forecasts closely as
thunderstorm complex nearing Kentucky border will sag southward
overnight bringing showers and thunderstorms to the terminals.
Mid level low now centered over far southern Illinois will move
slowly eastward overnight. 40 knot southwesterly low level jet is
impinging on surface boundary that stretches from west to east
through central Kentucky. Jet has intensified last couple of
hours. 45 knot northwesterly mid level jet intersecting low level
jet far southwest Kentucky. Still seeing rather strong positive
moisture flux divergence in southwest Kentucky. Conditions should
improve after 10z to 12z all terminals.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland-
Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale.

&&

DISCUSSION......01/Boyd
AVIATION........01/Boyd
Hazardous weather outlook, Jul 7, 2:54 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
254 AM CDT THU JUL 7 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-071030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
254 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND STORMS EXPECTED OVERNIGHT MAY
CAUSE FLOODING...ESPECIALLY ACROSS THE NORTH AND EAST.
ADDITIONALLY...SOME STORMS MAY BECOME STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY ON FRIDAY.

In the hours before

Local storm report, Jul 6, 9:36 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
07/06/2016                   DAVIDSON           TN   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.

&&

EVENT NUMBER OHX1600747

FB
Special weather statement, Jul 7, 12:01 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT THU JUL 7 2016

TNZ006>008-070545-
ROBERTSON TN-MONTGOMERY TN-SUMNER TN-
1201 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...CENTRAL SUMNER AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 1245 AM CDT...

AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GUTHRIE TO 9 MILES SOUTH OF
RUSSELLVILLE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
RIDGETOP...CROSS PLAINS...PORTLAND...ORLINDA...ADAMS...CEDAR HILL...
BLACK JACK AND COTTONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3651 8629 3638 8673 3641 8675 3637 8679
      3636 8683 3638 8686 3637 8688 3639 8689
      3637 8697 3663 8729 3664 8724 3665 8659
TIME...MOT...LOC 0501Z 307DEG 21KT 3663 8715 3671 8685

ROSE
Special weather statement, Jul 7, 1:15 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT THU JUL 7 2016

TNZ007-008-070700-
ROBERTSON TN-SUMNER TN-
115 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROBERTSON AND CENTRAL
SUMNER COUNTIES UNTIL 200 AM CDT...

AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING EAST AT 35 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...SPRINGFIELD...HENDERSONVILLE...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
CROSS PLAINS...CEDAR HILL AND COTTONTOWN.

LAT...LON 3657 8635 3636 8637 3634 8639 3631 8639
      3631 8641 3634 8643 3632 8648 3635 8672
      3641 8675 3639 8678 3636 8679 3637 8685
      3638 8686 3637 8688 3639 8689 3638 8694
      3639 8700 3640 8702 3657 8701
TIME...MOT...LOC 0614Z 274DEG 29KT 3648 8693

ROSE
Special weather statement, Jul 7, 1:42 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUL 7 2016

TNZ005>008-023-025>027-070715-
CHEATHAM TN-ROBERTSON TN-MONTGOMERY TN-DAVIDSON TN-STEWART TN-
DICKSON TN-SUMNER TN-HOUSTON TN-
142 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIDSON...ROBERTSON...
NORTHERN DICKSON...EASTERN STEWART...CHEATHAM...SOUTHWESTERN
SUMNER...EASTERN HOUSTON AND MONTGOMERY COUNTIES UNTIL 215 AM CDT...

AT 141 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SPRINGFIELD TO BIG ROCK. MOVEMENT WAS
SOUTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...ASHLAND CITY...ERIN...MADISON...
HENDERSONVILLE...GOODLETTSVILLE...MILLERSVILLE...GREENBRIER...
COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD HICKORY...
BIG ROCK...PLEASANT VIEW...ADAMS...VANLEER...
CEDAR HILL AND CUMBERLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3660 8683 3627 8656 3625 8659 3621 8658
      3622 8765 3661 8785
TIME...MOT...LOC 0641Z 334DEG 47KT 3657 8691 3657 8775

ROSE
Special weather statement, Jul 7, 2:44 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
244 AM CDT THU JUL 7 2016

TNZ027-028-062-070830-
DAVIDSON TN-WILSON TN-RUTHERFORD TN-
244 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON...NORTHERN
RUTHERFORD AND SOUTHERN WILSON COUNTIES UNTIL 330 AM CDT...

AT 243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RURAL HILL...OR 9 MILES SOUTHWEST OF LEBANON...MOVING SOUTHEAST AT 55
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...LEBANON...SMYRNA...LA VERGNE...MOUNT JULIET...
WATERTOWN...BELINDA CITY...WALTERHILL...RURAL HILL...
CEDARS OF LEBANON STATE PARK...PERCY PRIEST LAKE...
GLADEVILLE AND LASCASSAS.

LAT...LON 3610 8665 3624 8634 3603 8605 3581 8654
TIME...MOT...LOC 0743Z 315DEG 50KT 3611 8643

ROSE
Special weather statement, Jul 7, 3:12 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CDT THU JUL 7 2016

TNZ031-032-063>065-078-080-070845-
CANNON TN-DE KALB TN-WARREN TN-WHITE TN-PUTNAM TN-JACKSON TN-
VAN BUREN TN-
312 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITE...DE KALB...NORTHEASTERN
CANNON...PUTNAM...NORTHWESTERN VAN BUREN...WARREN AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 345 AM CDT...

AT 311 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GAINESBORO TO 9 MILES WEST OF BAXTER TO 9
MILES WEST OF SMITHVILLE. MOVEMENT WAS SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...MCMINNVILLE...SPARTA...SMITHVILLE...SPENCER...
GAINESBORO...ALGOOD...BAXTER...DOYLE...DOWELLTOWN...LIBERTY...
EDGAR EVANS STATE PARK...ROCK ISLAND STATE PARK...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...CENTER HILL LAKE...
BAKERS CROSSROADS AND FALL CREEK FALLS S.P..

LAT...LON 3640 8566 3607 8524 3605 8524 3595 8526
      3572 8541 3552 8573 3596 8608 3596 8602
      3601 8604 3610 8589 3609 8587 3613 8584
      3613 8581 3617 8581 3618 8579 3619 8580
TIME...MOT...LOC 0811Z 321DEG 40KT 3630 8567 3611 8579 3599 8598

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:26 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more20 hr
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 12:27 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 4:47 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson, Wilson28 min
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 6:55 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson35 min
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:43 AM CDTRiver Flood WarningOHXMontgomery, Robertson46 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett43 min
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.